Diffraction by a set of three parallel impedance half-planes with the one amidst located in the opposite direction


Cinar G. , Buyukaksoy A.

CANADIAN JOURNAL OF PHYSICS, vol.80, no.8, pp.893-909, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 8
  • Publication Date: 2002
  • Doi Number: 10.1139/p02-039
  • Title of Journal : CANADIAN JOURNAL OF PHYSICS
  • Page Numbers: pp.893-909

Abstract

The problem of diffraction of plane waves by a set of three parallel half-planes with different surface impedances on upper and lower faces where the one in the middle is placed in the opposite direction, is solved by the mode-matching method where available, and by Fourier-transform technique elsewhere. The solution includes two independent Wiener-Hopf equations each involving an infinite number of expansion coefficients that satisfy an infinite system of linear algebraic equations.